# SDR QXEA200602711

- Difficulty date: October 17, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,128 hours, 27,777 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 2030 NR 2 DC GENERATOR MASTER CAUTION  ILLUMINATED. RAN CHECKLIST. COULD NOT RESET. MAINTENANCE PRELACED NR 2 DC STARTER GENERATOR IAW MTC 9801001. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE
